This topic contains 1 reply, has 2 voices, and was last updated by  Sabri 11 months ago.

Viewing 2 posts - 1 through 2 (of 2 total)
  • Author
    Posts
  • #14461

    Samantha
    Participant

    I am not suffering from any side effect. However, I know two of my friends noticed irregular heart beat and rapid heartbeat after using hcg injections. This occurred within 1-2 weeks of use. They had to stop the protocol. One of my friends had to undergo a heart surgery (ablation) and is currently recovering. While she is planning to complete the hcg protocol once out of the hospital, it seems too coincidental that even my friend’s wife is hospitalized for fast heart rate.

    Have anyone heard of such side effects? If so, I would appreciate your views. Thanks.

    #19627

    Sabri
    Participant

    So far no… actually I am hearing these kind of experiences for the first time. All I suggest, she need not complete the HCG schedule, until and unless she seek a medical opinion from an HCG expert…

Viewing 2 posts - 1 through 2 (of 2 total)

You must be logged in to reply to this topic.